# SDR DALA2023030201565

- Difficulty date: March 2, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 22,634 hours, 2,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 DOOR 1R SLIDE WILL NOT DISARM. CORRECTIVE ACTION: DEBRIS REMOVED AND OPS CHECKED OK. (4146934)
